| Model Number |
CF-HQ1100DI |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that, during reprocessing, the colonovideoscope tested positive for more than 100 colony forming units (cfus) of enterobacter sp.And klebsiella sp.All channels were sampled.The user did not report any contamination or any other serious deterioration in state of health of any person, to which the scope could have been a contributory cause.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device was returned to olympus for inspection, and the reportable malfunction was not confirmed.The contamination result provided initially was done so by mistake under the serial number 2100338.No contamination occurred for this device.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No change to the event issue.